# SDR HALA0800384

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,413 hours, 3,899 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, SMALL NICK FOUND ON LEADING EDGE OF NR 2 ENG, BLADE NR 23 APPROX 6 INCHES FROM ROOT.  REPAIRED BY BLENDING PER AMM 72-31-02-308-003-N00.  PERFORMED DYE PEN INSP ON REPAIRED AREA, NO TROUBLE FOUND.
